# SDR RAIA0005031

- Difficulty date: May 24, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 26,349 hours, 26,497 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Resistor
- Part number: ST314408
- Condition: Failed
- Location: Lt Engine T6
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

7176-STL- LEFT ENGINE OVERTEMP DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED OVERTEMP FALLS WITHIN MAINTENANCE MANUAL LIMITS, MAINTENANCE REPLACED LEFT ENGINE T6 TRIM RESISTOR.
